# SDR AALA950253

- Difficulty date: February 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1403M
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11354
- System (JASC): 3200 · Landing Gear System
- Part: Leveling Bar
- Condition: Still Attached
- Location: Nlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DFW - FLT 1412 - AFTER TAKEOFF DFW WHEN LANDING GEAR RETRACTED, EXPERIENCED LOUD THUMP IN NOSE LANDING GEAR AREA AND NOSE GEAR CAUTION LIGHT ILLUMINATED.  RECYCLED LANDING GEAR AND CAUTION LIGHT REMAINED ILLUMINATED.  AIRCRAFT RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  REMOVED LEVELING BAR FOUND STILL ATTACHED TO NOSE LANDING GEAR.  ACCOMPLISHED LANDING GEAR RETRACTION CHECK WITH NO DEFECTS FOUND.  AIRCRAFT MAINTENANCE FERRY DFW/TUL.  INSTALLED DOUBLER ON NOSE LANDING GEAR FORWARD BULKHEAD AT UPPER RT CORNER.  AIRCRAFT RETURNED TO SERVICE.  (X)
